# SDR AU960455

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Microswitch
- Condition: Faulty
- Location: Flap Sys
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAPS JAMMED IN THE 'UP' POSITION DUE TO THE INTERMITTENT  OPERATION OF THE 'UP' LIMIT MICROSWITCH - FLAP OVERTRAVEL BURNT OUT MOTOR ARMATURE
